# SDR AALA202009199009

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 85,130 hours, 10,480 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 285W0955102
- Part serial: D05997
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED, R1 DOOR EPAS (EMERGENCY POWER ASSIST SYSTEM) BATTERY FAILED OPERATIONAL CHECK (NO GREEN LIGHT ON).  REMOVED AND REPLACED EPAS BATTERY PACK, PER AMM 52-11-20.  OPERATIONAL CHECK GOOD, OKAY FOR SERVICE.
